eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Lotrel cause Swelling of the ankles - feet - legs (Foot, leg, and ankle swelling)?

Summary: Swelling of the ankles - feet - legs is reported only by a few people who take Lotrel.

We study 9,245 people who have side effects while taking Lotrel from FDA and social media. Among them, 2 have Swelling of the ankles - feet - legs. Find out below who they are, when they have Swelling of the ankles - feet - legs and more.

You are not alone: join a mobile support group for people who take Lotrel and have Swelling of the ankles - feet - legs >>>

 

 

 

 

Lotrel

Lotrel has active ingredients of amlodipine besylate; benazepril hydrochloride. It is often used in high blood pressure. (latest outcomes from 9,555 Lotrel users)

Swelling of the ankles - feet - legs

Swelling of the ankles - feet - legs has been reported by people with high blood pressure, depression, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism. (latest reports from 1,394 Swelling of the ankles - feet - legs patients)

On Jan, 12, 2015: 9,245 people reported to have side effects when taking Lotrel. Among them, 2 people (0.02%) have Swelling Of The Ankles - Feet - Legs.

Trend of Swelling of the ankles - feet - legs in Lotrel reports

Time on Lotrel when people have Swelling of the ankles - feet - legs * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Swelling of the ankles - feet - legs0.00%0.00%0.00%50.00%50.00%0.00%0.00%

Gender of people who have Swelling of the ankles - feet - legs when taking Lotrel * :

FemaleMale
Swelling of the ankles - feet - legs100.00%0.00%

Age of people who have Swelling of the ankles - feet - legs when taking Lotrel * :

0-12-910-1920-2930-3940-4950-5960+
Swelling of the ankles - feet - legs0.00%0.00%0.00%0.00%0.00%0.00%50.00%50.00%

Severity of Swelling of the ankles - feet - legs when taking Lotrel ** :

leastmoderateseveremost severe
Swelling of the ankles - feet - legs0.00%0.00%100.00%0.00%

How people recovered from Swelling of the ankles - feet - legs ** :

n/a

Top conditions involved for these people * :

  1. Hypothyroidism (1 people, 50.00%)
  2. Hypercholesterolaemia (1 people, 50.00%)
  3. Restless leg syndrome (1 people, 50.00%)
  4. A-fib (1 people, 50.00%)
  5. Diabetes (1 people, 50.00%)

Top co-used drugs for these people * :

  1. Lipitor (2 people, 100.00%)
  2. Synthroid (2 people, 100.00%)
  3. Victoza (1 people, 50.00%)
  4. Vitamin d (1 people, 50.00%)
  5. Requip (1 people, 50.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Swelling Of The Ankles - Feet - Legs while taking Lotrel?

You are not alone! Join a mobile support group:
- support group for people who take Lotrel and have Swelling Of The Ankles - Feet - Legs
- support group for people who take Lotrel
- support group for people who have Swelling Of The Ankles - Feet - Legs

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lotrel, Swelling of the ankles - feet - legs

You may be interested at these reviews (Write a review):

  • Swollen+painful ankle after 2 weeks on tecfidera
    Actually, I was taking DiMethylFumarate capsules made by a pharmacy since 2 years (Jan 2013-Dec 2014). Switched to Tecfidera before Xmas 2014 and two weeks later I noticed unexplainable pain in my left ankle. The pain appears and disappears rather randomly, it is always only the left leg (I had a serious bone break of my right ankle some 23 years ago, so it was really strange that the pain is only in the left one). Later I realized, that the pain gets stronger in the afternoon/evening. And then noticed, that my left ankle is swollen.
  • Avastin--swelling of leg and foot--macular degeneration (2 responses)
    I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.

    This is December and the swelling is worse.
  • Androgel for secondary hypogonadism
    Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
  • Muscle weakness while on accutane
    I began taking Accutane end of 2013 and I'm just now finishing up my medication.
    During the first month I noticed my hands swelling up, but I also noticed my knuckles lightened.
    Where I considered my elbows to be ashy, the color lightened up and the skin became smooth. My body retained water and my skin looked like it had a glow.
    My 2nd month it continued, the swelling only became prevalent during my 7 day period.
    My nails, hair, and turnover of my skin increased by month 3+4
    By month 5 my old hyper pigmentation had surfaced and my cystic acne, dissolved.
    I was on depression medication, this is advised against, but I discussed with doctor to do a patient override. I had no issues with depression, or the medication making me feel anymore depressed at all. In fact, I continued on with absolutely no issues. I did notice one negative factor. This was more specific for me. I returned to do dancing again after being away from it in College years ago. My muscle density is already far less, but I pushed through and was able to gain strength. However, during the last few months (3-6) the Accutane did affect me strength.my muscles were fatigued far earlier than before and my strength/core balance felt less sustainable for long periods.
    I have been given a hydroquinoin (sp?) cream @ 4% to help with the melasma/hyper pigmentation, however I may need laser to have my skin tone and complexion return to a more suitable color.
    Overall, I'm happy with my cystic acne being gone. It was worth taking Tis and worked for that purpose.
  • Sphingomonas paucimobilis: the worrisome infection
    This is part two of my patient journal. I feel more pain and what feels like more symptoms. I was taking Ciprofloxacin for the infection but treatment did not work and my doctor has had me stop taking it.

    For the past 5 days I have not had any sort of medication and there seems to be worsening symptoms. My doctor has sent me to a dermatologist but I have serious doubts on receiving proper treatment and I will have to wait a whole month for an appointment on a condition, that I have had for 4-5 months.

    I feel this is ridiculous and frustrating that no one else on the entire internet seems to be going through the same thing I am. I struggle for answers and they are not found, and I grow more sick.

More reviews for: Lotrel, Swelling of the ankles - feet - legs

Comments from related studies:

  • From this study (5 years ago):

  • Anna Marie on Jun, 12, 2010:

    I have been taking 50,000 units of Vitamin D once a week and my feet and ankles are swollen. I was concerned it was my heart, but once I saw that other people were having this problem, then I realized it could be the Vitamin D. I think Doctor's push too much medication on us. Going out in the sun, 20 minutes a day probably will take care of any Vitamin D deficiency.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.